MathSciNet Relay Station
MathSciNet bibliographic data
MR637165 (83c:20015) 20C20
Burry, David W.; Carlson, Jon F. Restrictions of modules to local subgroups. Proc. Amer. Math. Soc. 84 (1982), no. 2, 181–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement